# SDR CA120510006

- Difficulty date: May 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 17,907 hours
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN)  L2 DOOR WAS DIFFICULT TO OPEN, BINDS APPROXIMATELY 90 DEGREES OPEN. THE UPPER AND LOWER DOOR HINGES WERE LUBRICATED IAW AMM 12-25-11 AND FUNCTION CHECK OF THE L2 DOOR WAS CARRIED OUT IAW AMM 52-13-00.  DOOR SWUNG NORMALLY FOLLOWING LUBE.  CURRENTLY REVIEWING THE CURRENT DOOR MAINTENANCE PROGRAM.
